# SDR DALA2016022401372

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 78,067 hours, 32,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ASSY 26DEF EMERGENCY LIGHT ON SEAT ASSY INOPERATIVE.  R & R BULBS IAW AMM 33-51.
